MathSciNet Relay Station
MathSciNet bibliographic data
MR3038268 60G22 (60G15)
Li, Ming; Zhao, Wei On bandlimitedness and lag-limitedness of fractional Gaussian noise. Phys. A 392 (2013), no. 9, 1955–1961.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement